It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Had second Iron Dextran infusion yesturday, about 5 hours with pre-meds (benadryl 50 IV and Zofran po) felt tired after but about 4-5 hours post developed pain in and below right scapula to chest to left back to point got up and took some asprin in case it was my heart. Anyone experience this kind of pain, day after I feel horrible, abdominal pain and back pain has now returned. Have 3 kids and need to feel better!
Thanks!
Had my second Iron infusion Monday and I am experincing lower back and hip pain. Not sure what it is all about. Have felt bad for the last couple of days.





All times are GMT -7. The time now is 09:43 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!